Equations of Liouville type
Doklady Akademii Nauk, Tome 249 (1979) no. 1, pp. 26-29
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_249_1_a4,
author = {A. V. Zhiber and N. H. Ibragimov and A. B. Shabat},
title = {Equations of {Liouville} type},
journal = {Doklady Akademii Nauk},
pages = {26--29},
year = {1979},
volume = {249},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_249_1_a4/}
}
A. V. Zhiber; N. H. Ibragimov; A. B. Shabat. Equations of Liouville type. Doklady Akademii Nauk, Tome 249 (1979) no. 1, pp. 26-29. http://geodesic.mathdoc.fr/item/DAN_1979_249_1_a4/